# SDR DALA2023032302249

- Difficulty date: March 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N957DR
- Make and model: Boeing 737-9
- Aircraft serial: 39824
- Aircraft time: 17,280 hours, 11,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2679959) DURING INSPECTION FOUND MAIN PAX. CABIN,FLOOR SUPPORT UNDERNEATH OF EXTRUSION IS CRACKED AT FASTENER HOLE,AT BS.540,BL-0.DOT#24/021. REMOVE AND REPLACED MAIN PAX. CABIN,FLOOR SUPPORT UNDERNEATH OF EXTRUSION AT BS.540,BL-0.PER DRAWING 143A5240 REV. - AND B737-900 SRM 51-40-02.
